# SDR AALA951083

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1460A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11480
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Position
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

MCI/DFW - FLT 0739 - EN ROUTE DURING CRUISE, NR 1 HYDRAULIC SYSTEM QUANTITY AND PRESSURE BEGAN TO DECREASE.  AIRCRAFT PROCEEDED TO DFW AND ACCOMPLISHED ALTERNATE FLAP AND ALTERNATE LANDING GEAR EXTENSION, LANDING WITHOUT INCIDENT.  REPLACED O-RING ON NR 1 HYDRAULIC PUMP PRESSURE DISCONNECT.  PRECAUTIONARY REPLACED HYDRAULIC FILTERS AND SERVICED SYSTEM.  ACCOMPLISHED LEAK AND GROUND CHECKS WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
